# SDR DALA2019102196017

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 101,815 hours, 15,687 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15B EMERGENCY EXIT LIGHT INOP. REPLACED BULBS - NO HELP - 669526. T/S IAW B767 FIM 33-51. FOUND PUSHED BACK PIN INSIDE OF CONNECTOR PLUG. RESECURRED PIN, OPS CHECK GOOD. (LP1320703)
